I'm really young and my gp wants me to take the implanon,he said it's much better than the pills.I should be getting it in 3 days but after reading all the reviews I'm not really sure if I should get it.I'm not really scared about the periods but the thing that bothers me the most is the weight gain and acne.I know I'm too young for things like that but I would appreciate if someone would help me.
Actually, Implanon has a beneficial impact on acne. It does have a 10%-20% weight gain side effect but think of the benefits...
1. Its over 99% effective at preventing pregnancy for 4 years.
2. You don't have to remember to take a pill everyday, you've got enough to worry about.
3. Studies show that starting young decreases your risks for certain cancers later in life.
4. You can manage the side effects (if you have any)
5. You can remove it if it doesn't work for you. Try it, if your not happy with it get it removed.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2010 • 1 answer
Posted 3 Oct 2013 • 3 answers
I'm taking fiber pills and a multi vitamin plus a biotin pill and I am on implanon, is that okay? I?
Posted 7 Jan 2015 • 1 answer
Implanon - I had impalnon taken out 5 days ago and started the pill Dianne straight away. I have had
Posted 12 Jun 2016 • 0 answers
Posted 30 Jul 2016 • 0 answers